# SDR AALA200802429A

- Difficulty date: October 29, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 39,830 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRT - EMERGENCY LIGHT AT FLOOR LEVEL FIRST CLASS CLOSET MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT FIRST CLASS CLOSET.  SYSTEM GROUND CHECKED NORMAL OPERATION.
